Facebook Pixel
EmpowHER Guest

periods help

By Anonymous March 31, 2015 - 12:56am
Rate This

at the 5 th day of my period(7th march) I had sex and took ECP within 24 hrs.... and 5 days of taking that pill I start bleeding for two and a half day ...not period like bleeding anyway.... so may I get my period this month my expected date is 3rd april... ple help... I have stomach pain and my lower belly look bigger..... full of gass and acidity.... :-( :-(....

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for asking us for help with your concerns.

The bleeding, which started five days after taking the ECP, was break through, or sometimes called withdrawal, bleeding. It is bleeding between periods and was caused by taking the pill. It means the pill was effective in preventing pregnancy.

However, changes to the menstrual cycle is a side effect of the pill. Your next monthly period could start earlier or later than normally expected.


March 31, 2015 - 8:51am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!